can triamcinolone acetonide cream be used on "tags"? I am 70 yrs young and have many tags all over the upper parts of my body between my waist and up to and including my neck. Also, I have a tube of it that has the date of Jun 10 on the crimp. Does that mean it isn't good anymore?.
Triamcinolone is a high potency steroid and should be used only under a dermatologist’s guidance. It wont cause the skin tags to fall. Skin tag is a benign condition and you do not have to worry about it. These tiny skin growths generally cause no symptoms unless they are repeatedly irritated. The commonest area where they occur are armpits, groins, neckfolds etc. Treatment options include removing with scissors, freezing (using liquid nitrogen), and burning (using medical electric cautery at the physician's office). You should consult a dermatologist to find out which treatment is the best one for you.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.